# SDR DALA2016080505894

- Difficulty date: August 2, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 55,507 hours, 20,684 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, NOTIFIED OF SMOKE COMING FROM LEFT ENGINE.  RETURNED TO GATE.  MAINTENANCE FOUND OIL IN THE TAILPIPE. NO EVIDENCE OF FIRE. NR 4 BEARING SUSPECTED.  REMOVED AND REPLACED NUMBER 1 ENGINE (2016-00454).
